It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Digestive Disorders Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 08-23-2002, 02:01 PM   #1
Member
 
Join Date: Aug 2002
Location: sacramento, ca USA
Posts: 57
foodie HB User
Question Can a PPI actually cause heartburn?

I have been on aciphex for over a week now and I have burning in my high upper chest, throat and tongue that wasn't there before I started taking it. Is it possible that it is making it worse? Any information would be greatly appreciated!

 
Old 08-24-2002, 02:53 AM   #2
Super Sarah
Guest
 
Posts: n/a
Talking

Could be that it is causing your problems, especially as the burning only started after taking the medication.

I would contact your doc, as there are other PPI's that you can take that may work better for you such as Lanzoprazole (Zoton) or Omeprazole (Lozec).

Good luck

 
Sponsors Lightbulb
   
Old 08-24-2002, 10:35 AM   #3
Inactive
 
Join Date: Mar 2002
Posts: 42
Toccoah HB User
Post

PPI's could actually make gastritis worse, but it needs to be taken for awhile to see if it will have a healing effect first. Protonix is what took my burning away. Ask the doc to switch you to something else.

-Jenn

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Acid Reflux & Sinus symptoms - What's cause and what's effect? Digerati Sinus Problems 34 03-02-2010 09:00 PM
GERD and Gluten intolerant. Cause I'm that lame. sensitive tummy Digestive Disorders 0 02-12-2009 09:54 PM
Can heartburn cause Jaw pain? Gamecocks Acid Reflux / GERD 7 07-29-2008 10:47 AM
Cause of GERD neddyflanders Acid Reflux / GERD 14 02-06-2007 06:09 AM
Fosamax, Actonel & Boniva can cause severe heartburn Schupp1832 Acid Reflux / GERD 0 06-12-2006 06:58 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 10:42 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!